# SDR F3LA2012121400821

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4707
- Aircraft time: 5,192 hours, 2,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 087021673
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATED AT PASSENGER SEATS AT ROW 25 AND 26 ARE INOPERATIVE.  RECONNECTED SEAL TO WALL DISCONNECT CONNECTOR.  PERFORMED OPERATIONAL CHECKS. OPERATIONAL CHECKS GOOD IAW AMM 33-51-00-71O-001-A.
